# SDR DJFA2005138

- Difficulty date: September 11, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N740TA
- Make and model: Beech 400A
- Aircraft serial: RK123
- Aircraft time: 5,364 hours, 4,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 5861109
- Part serial: 462971
- Condition: Dragging
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

10 MINS AFTER T/O, SMOKY ELECTRICAL ODOR NOTICED.  ODOR COMING FROM RT COCKPIT.  NO SMOKE OR FIRE SEEN.  DONNED O2 MASKS.  RETURNED W/O INCIDENT.  AFTER LANDING ODOR DISSIPATED.  MX INSP CONNECTOR & WIRING.  NO SIGNS OF HEAT OR ARCING.  A/C POWERED FOR 5 HRS, NO SMOKE OR OVERHEATING.  RETURNED TO SERVICE.  12 SEPT 2005, BURNING ODOR FROM WINDOW VENT.  O2 MASKS DONNED & A/C RETURNED.  ODOR LIKE BURNED RUBBER, ABSENT ON TOUCHDOWN.  TROUBLESHOT ENVIRON SYS IAW MM.  COOLING TURBINE REPLACED.  DUCTING INSP.  NO DAMAGE FOUND. SIDEWALL PANEL BOTTOM FOUND UNGLUED & BLOCKING HEATED AIR. PANEL TRIMMED.  ENG RUNS, ENVIRON & BLEED AIR WATER SEPARATOR TEMP CHKS COMPLETED.  NO LEAKS OR ODORS NOTED.  A/C RETURNED TO SERVICE.
